# SDR DALA2017110507943

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NLG RT DOOR FRAME AT BS 46. CRACK ON NLG RH DOOR JAMB AT STA 46 APPROX WAS REPAIRED IAW SRM 53-10-14-2R.  NO CRACKS WERE FOUND AFT STOP DRILL IAW NDT SPM PART 6, 06-10-01.
